# SDR DALA2025022601507

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 75,740 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 EMERGENCY ESCAPE PATH LIGHT AT SEAT 18D INOP/MISSING. CORRECTIVE ACTION: R/R TRIM. INSTALLED MISSING BUMPER, BRACKET AND LIGHT. REF: B757 CMM 25-21-52. OPS CHECK GOOD. (7123066)
